Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 27, NWS Paducah, KY

April 10, 2013Butler County, Stoddard County, Missouri

NWS Paducah, KY issued this tornado warning at Apr 10, 2013, 9:00 PM CDT for Butler County, Stoddard County, Missouri. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 9:00 PM CDT (02:00 UTC)
Expired
Apr 10, 2013, 9:30 PM CDT
In force
30 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Butler County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 130 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 9:00 PM CDTTSTM WND DMG8 W Bloomfield, MOLATE REPORT. WIND DAMAGE TO HOME. WINDOWS BLOWN OUT. TREE SNAPPED IN HALF. WELL HOUSING DAMAGED. SECOND HOME HAD HALF OF ROOF WITH DAMAGE. HOOD BLOWN OFF OF VEHICLE.
Apr 10, 9:05 PM CDTTSTM WND DMGFisk, MODAMAGE TO DECK RAILING ON A HOUSE. HEAVY GRILL BLOWN ACROSS DECK.
Apr 10, 9:05 PM CDTTORNADO2 Nw Dudley, MOAN EF0 TORNADO REMOVED METAL ROOFING AND DAMAGED RAFTERS OF AT LEAST 4 CHICKEN HOUSES. THE DEBRIS WAS CARRIED UP TO A MILE OR MORE. THE DAMAGE PATH WIDTH WAS ABOUT 40 YARDS BY ABOUT 1 MILE. PEAK WINDS WERE APPROXIMATELY 75 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:46 PM CDTTornado WatchSPC7 hr
Apr 10, 8:28 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
5.8
Supercell composite
29.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WFUS53 KPAH 110200
TORPAH
MOC023-207-110230-
/O.NEW.KPAH.TO.W.0027.130411T0200Z-130411T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
900 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
  WEST CENTRAL STODDARD COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 930 PM CDT

* AT 858 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR FISK...AND MOVING NORTHEAST AT 65 MPH.

  HAZARD...DEVELOPING TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMFIELD AND PUXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3684 9036 3692 9026 3692 9025 3693 9024
      3704 9011 3689 8990 3675 9023
TIME...MOT...LOC 0200Z 224DEG 56KT 3684 9020

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
1 follow-up statement
283 
WWUS53 KPAH 110217
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
917 PM CDT WED APR 10 2013

MOC023-207-110227-
/O.CAN.KPAH.TO.W.0027.000000T0000Z-130411T0230Z/
BUTLER MO-STODDARD MO-
917 PM CDT WED APR 10 2013

...THE TORNADO WARNING FOR WEST CENTRAL STODDARD AND NORTHEASTERN
BUTLER COUNTIES IN SOUTHEAST MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3684 9036 3692 9026 3692 9025 3693 9024
      3704 9011 3689 8990 3675 9023
TIME...MOT...LOC 0217Z 224DEG 56KT 3703 8997

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 10, 6:40 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 10, 6:40 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
640 PM CDT WED APR 10 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 103 PM CDT WED APR 10 2013

THE MAIN FOCUS IN THIS TIME FRAME AFTERNOON AND TONIGHT ALONG AND
AHEAD OF A COLD FRONT AND MID LEVEL SHORT WAVE THAT WILL BE
APPROACHING THE MS RIVER VALLEY. DETERMINISTIC MODELS NOW SEEM TO
HAVE CONVERGED ON A FAIRLY COMMON OUTPUT REGARDING THE TIMING AND
SEVERE STORM/HEAVY RAIN POTENTIAL THROUGH TONIGHT. THE 12Z RUNS OF
THE ECMWF/NAM/UKMET...ALONG WITH THE 09Z SREF ALL HAVE COME INTO
DECENT AGREEMENT WITH THE TIMING OF THE MAIN FEATURES...AND
HENCE...WERE PREFERRED OVER THE SLIGHTLY QUICKER GFS...ESP
CONCERNING THE LAGGING/POSSIBLY BACK BUILDING PRECIP BEHIND THE
FRONTAL PASSAGE THU.

WITH THAT SAID...IT LOOKS AS THOUGH THE MAIN PUSH OF POTENTIAL
SEVERE STORMS AND/OR HEAVY RAINFALL WILL COME ALONG AND JUST AHEAD
OF THE COLD FRONT THIS AFTERNOON AND EVENING OVER TONIGHT SE
MO...THEN LATER THIS EVE INTO THE OVERNIGHT AND EARLY AM HOURS
THU EAST OF THE MS RIVER. IN FACT...PORTIONS OF SE MO MAY
EXPERIENCE MORE THAN ONE ROUND OF SEVERE THUNDERSTORM/TORNADO
POTENTIAL. ONE ROUND AMY COME IN AN ISOLD TO SCT STORM/SUPER CELL
FASHION THIS AFTERNOON IN A VERY WARM...MOIST AND UNSTABLE
CONVEYOR BELT CURRENTLY IN PLACE OVER SE MO AND SW IL. THIS AREA
IS CURRENTLY PRIMED FOR SEVERE STORM AND TORNADO
DEVELOPMENT...WITH SFC BASED CAPES AOA 3000 J/KG AND 0-1 KM
HELECITY/SHEAR VALUES AOA 150. ONLY INGREDIENT MISSING SEEMS TO BE
A GOOD LOW LVL KICKER...AS SFC FRONT IS STILL OUT WEST OF WEST
PLAINS MO. HOWEVER...IF STORMS DO MANAGE TO FORM AND SUSTAIN
INTENSITY THIS AFTERNOON...SVR STORMS/ISOLATED TORS WILL BE
LIKELY.

EVEN THO LOW LEVEL INSTABILITY VALUES WILL WANE DURING THE NIGHT
TIME HOURS...IT STILL APPEARS THAT AT LEAST MODEST INSTABILITY /SB
CAPES 500-800 J/KG AND SLIGHTLY NEG LI VALUES/ WILL PERSIST AHEAD
OF THE FRONT...ALONG WITH QUITE IMPRESSIVE 0-1 KM SHEAR/HELICITY
VALUES. IN ADDITION...WITH SFC DEW POINTS LIKELY BE RUNNING IN THE
MID 60S JUST AHEAD OF THE SFC FRONT...AND PWAT VALUES FROM 1.50 TO
1.75 INCHES...IT WILL NOT TAKE MUCH INSTABILITY GIVEN THE EXPECTED
LARGE SCALE MID/UPPER LEVEL VERTICAL MOTIONS TO SUPPORT A THREAT
OF LOCALLY HEAVY RAINFALL/ISOLATED SEVERE WINDS AND POSSIBLY EVEN
A COUPLE OF TORNADOES WED NIGHT JUST AHEAD OF THE SFC FRONT AS IT
APPROACHES. AT THIS TIME...WOULD NOT BE AT ALL SURPRISED IF WE END
UP WITH TORNADO WATCH BOXES STACKED FROM WEST TO EAST ACROSS THE
FORECAST AREA WED EVENING INTO EARLY THU. RIGHT NOW...IT WOULD
APPEAR THE HIGHEST SVR WX/TOR/HEAVY RAINFALL RISK WILL LIE OVER SE
MO WED EVENING...BEFORE THE HIGHER INSTABILITY LEVELS WANE.

EVEN THOUGH THE SFC FRONT WILL PASS EAST OF THE FORECAST AREA
THU...VERY MOIST SWLY MID LEVEL FLOW WILL PERSIST OUT AHEAD OF THE
MAIN H50 TROF AXIS...WHICH WILL NOT PASS OVER THE REGION UNTIL
LATER IN THE DAY THU. THUS...PRECIP MAY BUILD BACK INTO AREAS
ALONG/EAST OF THE MS RIVER DURING THE DAY THU...BEFORE IT ALL
MOVES EAST THU EVENING. THIS MAY BE ESPECIALLY TRUE OVER THE
PENNYRILE REGION OF WRN KENTUCKY.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 103 PM CDT WED
APR 10 2013

THE LONG TERM WILL START OFF WITH HIGH PRESSURE OVER THE LOWER OHIO
VALLEY...BRINGING DRY AND VERY COOL CONDITIONS FOR SATURDAY. THE
PATTERN WILL QUICKLY TRANSITION TO ONE VERY SIMILAR TO THAT OBSERVED
CURRENTLY.

PRECIPITATION CHANCES WILL GRADUALLY INCREASE EARLY NEXT WEEK AS A
FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST. THE FRONT IS
FORECAST TO STALL OR EVEN RETURN NORTHWARD AS TROUGHING INCREASES
OVER THE WESTERN STATES. MUCH LIKE THE PAST COUPLE OF DAYS...THE
FORECAST AREA WILL BE IN A WARM AND HUMID WARM SECTOR. PRECIP
CHANCES APPEAR FAIRLY LOW UNTIL THE FRONT ACTUALLY SWEEPS THROUGH
DURING THE MID WEEK TIME FRAME.

MODEL VARIABILITY IS HIGH CONCERNING THE TIMING OF THE FRONTAL
PASSAGE AND THE PROGRESSIVENESS OF THE UPPER TROUGH. THE 00Z ECMWF
ENSEMBLE MEAN AND 00Z GFS ENSEMBLE MEAN WERE BOTH FASTER THAN THE
OPERATIONAL MODELS...ATTEMPTING TO BRING THE FRONT ACROSS OUR REGION
TUESDAY NIGHT. THE FORECAST WILL TREND MORE TOWARD THE 12Z
OPERATIONAL RUNS...WHICH DELAY THE FRONTAL PASSAGE UNTIL ABOUT
WEDNESDAY NIGHT. HIGHEST POPS WILL BE ON DAY 7 /WEDNESDAY/.

&&

.AVIATION...
ISSUED AT 640 PM CDT WED APR 10 2013

GIVEN THE ABSENCE OF A MORE EASTWARD TRAJECTORY OF STRONGER WINDS
ROATING AROUND THE LOW OVER THE ROCKIES...HAVE HAD TO SLOW THE ONSET
OF LOWER CEILINGS AND PRECIPITATION THIS EVENING AND OVERNIGHT FOR
THE WFO PAH TAF SITES. THE PRIMARY REDUCTION TO MVFR DOWN TO LIFR
/ASSOCIATED WITH THUNDERSTORMS/ WILL RUN BETWEEN 05Z-09Z THURSDAY
FOR KCGI/KPAH...AND BETWEEN 09Z-11Z FOR KEVV/KOWB. FOR NOW...IT
APPEARS THAT KEVV/KOWB MAY REMAIN IN IFR CATEGORY FOR THE
REMAINDER OF FORECAST PERIOD...WHILE KCGI/KPAH RETURN TO MVFR
CEILINGS AFTER 11Z-12Z THURSDAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...MEFFERT
LONG TERM...MY
AVIATION...SMITH
Hazardous weather outlook, Apr 10, 7:07 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
707 PM CDT WED APR 10 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-111000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
707 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT ACROSS
THE ENTIRE OUTLOOK AREA.

ALTHOUGH ONE ROUND OF SEVERE THUNDERSTORMS HAS MOVED THROUGH PARTS
OF SOUTHWEST ILLINOIS EARLY THIS AFTERNOON...ANOTHER ROUND OF
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE BACK INTO
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS BY 8 PM CDT...REACHING
NEAR INTERSTATE 57 CLOSE TO 10 PM CDT. BY MIDNIGHT...THE LEADING
EDGE OF THE THUNDERSTORMS SHOULD APPROACH THE WABASH RIVER IN
SOUTHEAST ILLINOIS AND THE NORTH PART OF THE LAND BETWEEN THE
LAKES IN WEST KENTUCKY. BETWEEN 3 AM AND 4 AM CDT...THESE STORMS
SHOULD MOVE NEAR AN OWENSBORO...HOPKINSVILLE KENTUCKY LINE.

HEAVY RAIN...DAMAGING WINDS AND HAIL WILL BE THE PRIMARY HAZARDS...WITH
ISOLATED TORNADOES POSSIBLE DURING THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG TO LOCALLY SEVERE STORMS MAY STILL BE POSSIBLE RIGHT
AROUND DAYBREAK THURSDAY MORNING EAST OF A ELKTON...GREENVILLE
KENTUCKY LINE. LOCALLY HEAVY RAIN AND LOCALLY DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS IN A SMALL PART OF THE SOUTHEAST PENNYRILE
REGION EARLY IN THE MORNING.

OFF AND ON CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM SUNDAY
NIGHT THROUGH TUESDAY. AT THIS TIME...THE PROBABILITY OF WIDESPREAD
HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SKYWARN SPOTTER ACTIVATION WILL STILL BE NECESSARY THIS
EVENING AND INTO THE EARLY MORNING HOURS THURSDAY FOR SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS...THEN ACROSS THE REMAINDER OF THE
OUTLOOK AREA TOWARD SUNRISE THURSDAY MORNING.

SMITH

In the hours before

Local storm report, Apr 10, 5:44 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
544 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             DIX                     38.44N 88.94W
04/10/2013  E1.50 INCH       JEFFERSON          IL   TRAINED SPOTTER

            SECOND ROUND OF HAIL LASTED APPROX 3-4 MINUTES. MORE
            DAMAGE TO VINYL SIDING AND SCREENS OF HOME.

&&

RJP
Local storm report, Apr 10, 7:49 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
749 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FUNNEL CLOUD     2 ESE DIX               38.43N 88.91W
04/10/2013                   JEFFERSON          IL   TRAINED SPOTTER

            DELAYED REPORT. ROTATING WALL CLOUD WITH FUNNEL CLOUD
            OBSERVED CROSSING THE DIX TEXICO ROAD.

&&

RJP
Local storm report, Apr 10, 8:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
822 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     DONIPHAN                36.62N 90.82W
04/10/2013                   RIPLEY             MO   EMERGENCY MNGR

            REPORT OF POWER OUTAGES IN DONIPHAN.

&&

RJP
Local storm report, Apr 10, 8:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
846 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     DONIPHAN                36.62N 90.82W
04/10/2013                   RIPLEY             MO   TRAINED SPOTTER

            SEVERAL TREE BRANCHES DOWN EAST OF DONIPHAN ALONG HWY
            160.

&&

RJP
Local storm report, Apr 10, 8:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
854 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     DONIPHAN                36.62N 90.82W
04/10/2013                   RIPLEY             MO   EMERGENCY MNGR

            REPORT OF POWER OUTAGES IN DONIPHAN.

&&

RJP
Local storm report, Apr 10, 8:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
856 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     POPLAR BLUFF            36.76N 90.41W
04/10/2013  E60 MPH          BUTLER             MO   EMERGENCY MNGR

&&

RJP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:36 PM CDTSevere Thunderstorm WarningPAHButler, Ripley39 min
Apr 10, 8:11 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley34 min
Apr 10, 8:46 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard44 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Mississippi, New Madrid, Scott, Stoddard and 1 more50 min

Nearby

Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.